Pacific Journal of Mathematics

Projective colorings.

A. W. Hales and E. G. Straus

Article information

Source
Pacific J. Math., Volume 99, Number 1 (1982), 31-43.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734132

Mathematical Reviews number (MathSciNet)
MR651484

Zentralblatt MATH identifier
0475.51004

Subjects
Primary: 51A30: Desarguesian and Pappian geometries

Citation

Hales, A. W.; Straus, E. G. Projective colorings. Pacific J. Math. 99 (1982), no. 1, 31--43. https://projecteuclid.org/euclid.pjm/1102734132


Export citation

References

  • [1] E. Artin, Geometric Algebra, Interscience Publishers, New York, 1957.
  • [2] J. Briggs and T. Schaffter, Measure and cardinality,Amer. Math. Monthly, 86 (1979), 852-855.
  • [3] D. S. Carter and A. Vogt, Collinearity-Preserving Functions Between Desarguesian Planes, AMS Memoir No. 235.
  • [4] M. Hall, Protective planes and related topics, California Institute of Technology, 1954.
  • [5] S. Lang, Algebra, Addison-Wesley, 1965.
  • [6] P. Monsky, On dividing a square into triangles, Amer. Math. Monthly, (1970), 161-164.